International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 2, Pages 339-346
Optimal control of nonsmooth system governed by quasi-linear elliptic equations
Department of Mathematics, Wuhan University, Wuhan 430072, China
Received 20 June 1995; Revised 20 September 1995
Copyright © 1997 Gong Liutang and Fei Pusheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, we discuss a class of optimal control problems of nonsmooth systems
governed by quasi-linear elliptic partial differential equations, give the existence of the problem. Through
the smoothness and the approximation of the original problem, we get the necessary condition, which can
be considered as the Euler-Lagrange condition under quasi-linear case.